| Model Number |
24-015-25-71 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a rib plate broke.It was removed.
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified a known inherent risk of the device.No corrective or preventive actions are required at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrections: d3 - company name change only.G1 - company establishment name updated only - typo.G1 - contact office - manufacturing site name/address typo.